MAUDE Adverse Event Report: NUVASIVE, INC. RELINE; SPINAL BONE SCREW, NON-BIOABSORBABLE

NUVASIVE, INC. RELINE; SPINAL BONE SCREW, NON-BIOABSORBABLE
Model Number 13600000
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been received for evaluation.The root cause cannot be determined at this time.A supplemental report will be submitted upon receipt of additional information.
 
Event or Problem Description
It was reported that a 6.0 reline set screw failed while being tightened during an ais scoli fusion case with dr.Jon oda.Dr.Oda was provisionally tightening the set screw into a hook at the top of the construct when he indicated it felt strange.Upon removal a long thread of metal had sheared off but was still attached to the set screw.This extended surgery by approx.30 minutes as the doctor attempted to reduce the rod to the hook again and insert new set screw.

Brand Name
RELINE
Common Device Name
SPINAL BONE SCREW, NON-BIOABSORBABLE
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk boulevard
san diego CA 92121
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key24462118
Report Number2031966-2026-00037
Device Sequence Number18492616
Product Code OSH
UDI-Device Identifier00887517551719
UDI-Public00887517551719
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K143684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number13600000
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown